# SDR VTZA97520

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41100
- System (JASC): 3150 · Central Warning
- Part: Config Warning
- Condition: Sounded
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6383 - IAD-ORF - ABORTED TAKEOFF DUE TO TAKEOFF CONFIGURATION WARNING SOUNDED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND GROUND RAN AIRCRAFT AND COULD NOT DUPLICATE PROBLEM, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE  (M)
